• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



appetite tablet

sweeti

Full Member
#1

Debz

Cambridge Counsellor
#2
No, I wouldn't risk it. There may be something in it that might even stop you getting into ketosis. And once you're in ketosis you won't be hungry anyway. So stick with it without the appetite suppressants.

When you get hungry, drink a glass of water. Have an extra portion or half a portion of CD if it helps.
 

sweeti

Full Member
#3
Hi Debz

Thanks for your advice...thats what I did today morning I have took 1/2 of my banana shake and then I had my soup for luch and now I will have the other half as snack and later on I have my dinner..I hope it will helpe

hana :(
 

Azar

Cambridge Diet Counsellor
#4
Totally agree with Debz there, an extra pack would surely help and extra water would as well....

Also try keeping a bit more busy, as your mind will then not be focusing on food..

Good luck
 

sweeti

Full Member
#5
Thanks azar :)
 

bigal6

Full Member
#6
Appetite supressants especially sibutramine can seriously raise your blood pressure and are about as useful as a one legged man in an ar*e kicking contest.I lost weight initially,my BP went sky high then I put on weight....but if you try holding one between your knees whilst attempting to have sex they may stop you getting pregnant...sorry but I thought it only fair to say something positive about them.

Alex
 

sweeti

Full Member
#7
Thanks Alex :)
 

DQ

Queen of the Damned
#8
but if you try holding one between your knees whilst attempting to have sex they may stop you getting pregnant...sorry but I thought it only fair to say something positive about them.

Alex

:giggle: :giggle:
 


Similar threads